# SDR DALA2024081508198

- Difficulty date: August 15, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N345DN
- Make and model: Airbus A321-211
- Aircraft serial: 8191
- Aircraft time: 19,581 hours, 8,364 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3045, FOUND ON SVC CHK EMERGENCY AISLE LIGHT AT ROW 31ABC INOP. CORRECTIVE ACTION: FOUND FEMALE MOLEX CONNECTOR MISSING. REPLACED MOLEX CONNECTOR AND RREPINNED IAW A321 AWM 33-51-07. OPS CHK GOOD. (LP 6090267)
